MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VENAFLO II; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. VENAFLO II; EPTFE VASCULAR GRAFT
Catalog Number VL4006C
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, the expiry date on the product was allegedly incorrect.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: this is the first complaint reported for this lot number to date.However, due to the reported event a dhr review is required.The device history records have been reviewed, and this lot met all release criteria.Investigation summary: one electronic photo of a portion the outer product labeling was provided for review.The label can seen with an expiration date of 2029-07-24.The expiration date printed on the labeling matches the expiration date of the product identified in the dhr review.Additionally, the barcode on the product labeling was scanned and confirmed the correct expiration date of 2029-07-24.Through the labeling review investigation, it was identified there was an error made in the jde system at the bd distribution center where the incorrect date was used in the jde system.This incorrect date was likely pulled into the sap system causing the initial reported discrepancy.The date has since been corrected in the jde system to reflect the correct product expiration date, and the error no longer remains.Therefore, the labeling review can confirm that all printed product labeling contained the correct expiration date, and the complaint can be unconfirmed.No printed product issue was identified.The root cause of the incorrect date in the jde system was due to an error at the distribution center.Labeling review: per this review, the printed product label date of 2029-07-24 is the correct expiration date of the product.The barcode was scanned as well and the output was given as (b)(6).Based on this barcode output, the barcode date is also correct as 29-07-24.Jde was reviewed and it was determined the lot expiration date was incorrect in jde.The jde entry history was reviewed, and it was determined that an incorrect date (2025-07-24) was entered into jde at the bd distribution center (gdc).The initial lot date in jde was entered as 2029-07-25 due to limitations in the work order system in manufacturing.Gdc procedure (b)(4) covers expiration date mismatch review when the product is in gdc control.There was an error made when the expiration date was being corrected per this procedure, causing the date to remain incorrect post release of the product from bd control and the incorrect entry description into the sap system used by the customer care team reporting the complaint.The date has since been corrected in the jde system to reflect the correct product expiration date.A notification was sent to the gdc due to the event (see attached).Therefore, the labeling review can confirm that all printed product labeling contained the correct expiration date.The incorrect date identified was due to an incorrect entry of the product expiration date into the jde system.No printed product issue was identified.G3, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VENAFLO II
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22892420
Report Number2020394-2025-01340
Device Sequence Number14910053
Product Code DSY
UDI-Device Identifier00801741020438
UDI-Public(01)00801741020438(17)250724(10)VTJU0451
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052282
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2025
Device Catalogue NumberVL4006C
Device Lot NumberVTJU0451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown